# SDR AWXA200300457

- Difficulty date: April 14, 2003
- Submitted: May 1, 2003
- Operation: Air carrier
- Aircraft: N188AW
- Make and model: Boeing 737277
- Aircraft serial: 22655
- Aircraft time: 62,230 hours, 50,495 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65468123
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-15 CHECK CORROSION WAS FOUND ON FLOORBEAM UPPER CAP AT BS 1016, LBL 27.75.  MAINTENANCE BLENDED OUT CORROSION AND FOUND MATERIAL LOSS OUT OF LIMITS.  REMOVED DAMAGED SECTION OF FLOORBEAM UPPER CAP AT BS 1016, LBL 27.75; FABRICATED A NEW SECTION OF UPPER CAP, 2 EACH SUPPORT ANGLES AND STRAPS PER DWG 65-46812; INSTALLED REPAIR PARTS IAW B737-200 SRM 53-10-9 FIG 2 PG 7-11.
